# SDR SWIA202157504

- Difficulty date: February 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL9 HAS MULTIPLE SPOTS OF CORROSION FROM F.S. 409.00 TO F.S. 409.00+128     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED FLOOR BEAM AT RBL 9 BETWEEN FS 409-409+128 IAW CRJ 200 SRM 51-42-36, 51-42-21, BOMBARDIER REO 601R-53-00-005 REV.B, DATED 2011/1/06 AND MHIRJ REO 601R-53-31-1186 REV.--, DATED 2021/03/08.MAJOR REPAIR FORM M-337 COMPLETED. TASK CARD 51-900-1003-SKY COMPLETED. WEIGHT/BALANCE NOT AFFECTED.
